# SDR 9JLA2013040903756

- Difficulty date: April 1, 2013
- Submitted: April 9, 2013
- Operation: Air carrier
- Aircraft: N393GH
- Make and model: Beech 400A
- Aircraft serial: RK240
- Aircraft time: 4,896 hours, 3,803 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 45AS86805033
- Part serial: 99B139
- Condition: Intermittent
- Location: Te Flaps
- Part time: 4,896 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

CREW REPORTED AN INTERMITTENT FLAP ASYMMETRY INDICATION ISSUE .  DISCREPANCY WAS NOT DUPLICATED WHILE ACFT WAS IN MX FOR TROUBLESHOOTING AND THUS MADE IT VERY DIFFICULT TO CORRECT. CONFIRMED THAT THE LT INBD FLAP POSITION TRANSMITTER WAS DEFECTIVE.  UNIT REPLACED AND RIGGED.  FUNCTIONAL CHECKEDS SATISFACTORY.
